# SDR SWAA982267

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CORRODED FWD UPPER CORNER OF AFT CARGO DOOR CUTOUT BS 798, RBL 70, WL 195.  REMOVED AND REPLACED PER BOEING SRM.
